# SDR 20000919SH019

- Difficulty date: July 21, 2000
- Submitted: September 19, 2000
- Operation: General aviation
- Aircraft: N8970N
- Make and model: Cessna 441
- Aircraft serial: 4410092
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Switch
- Part number: 99121942
- Part serial: 350
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOW SWITCH UNIT INOPERATIVE.  BENCH CHECKED AND FOUND UNIT TO OPERATE INTERMITTENTLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
